# SDR ASAA2022080539408

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 32,577 hours, 10,311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA LOADER C/B OPEN ON PREFLIGHT. GROUNDED - YES. INSPECTED DATA LOADER C/B NO DEFECTS NOTED. RESET C/B PER B737-900  AMM 20-60-01.
